# SDR AALA20100509TUL02

- Difficulty date: May 9, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION OUT OF LIMITS STA 200-217.  REPLACED NR 5 SEAT TRACK STA 200-246 PER SRM 53-40-01-2.
